It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

  • Can Levoxyl make you feel dizzy?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-29-2007, 09:10 AM   #1
    KimberlyV
    Senior Member
    (female)
     
    Join Date: Nov 2000
    Location: Petersburg, IN, USA
    Posts: 212
    KimberlyV HB User
    Can Levoxyl make you feel dizzy?

    I am hoping someone can relate to what I am going through. A few months ago, my doc switched me from generic thyroid drugs to brand name Levoxyl. At first, I felt great, but then after a few weeks, I noticed feeling dizzy and having bad spells of feeling heavy headed. I have gone through 3 rounds of antibiotics for inner ear infection, and have just gone through a brain MRI, just to make sure there is not brain tumor or cyst causing these dizzy spells and headaches. Thankfully, the MRI was clear of any tumors or cysts. I can't help but think though that the dizziness could be related to the brand name Levoxyl. Could this be possible? Like I said, my spells started shortly after switching to brand name, and 3 round of antibiotics have not stopped the spells. Can anyone relate to this, or I am just crazy to think it could be the Levoxyl?

     
    Sponsors Lightbulb
       
    Old 10-29-2007, 09:13 AM   #2
    KimberlyV
    Senior Member
    (female)
     
    Join Date: Nov 2000
    Location: Petersburg, IN, USA
    Posts: 212
    KimberlyV HB User
    Re: Can Levoxyl make you feel dizzy?

    I forgot to mention that my thyroid levels are all good at this point. I am going to request another test, just to be sure.

     
    Old 10-29-2007, 11:31 AM   #3
    dea4
    Senior Veteran
    (female)
     
    Join Date: Feb 2003
    Location: Texas
    Posts: 3,012
    dea4 HB Userdea4 HB Userdea4 HB Userdea4 HB User
    Re: Can Levoxyl make you feel dizzy?

    By saying your thyroid levels are good I'm assuming you mean your Free levels? Even if TSH is good that doesn't mean your free levels are and having them off can cause dizziness even if the TSH looks good.
    If your Free levels are good (mid to upper 1/3 in the range) then you may need to switch back to the original med and see if the dizziness subsides. Sometimes different fillers in meds can cause different reactions.

     
    Old 10-29-2007, 11:49 AM   #4
    Heckofagal
    Senior Veteran
    (female)
     
    Join Date: Feb 2007
    Location: St.Lous
    Posts: 502
    Heckofagal HB UserHeckofagal HB UserHeckofagal HB UserHeckofagal HB UserHeckofagal HB User
    Re: Can Levoxyl make you feel dizzy?

    Just to let you know I have been on the same dose of Synthroid for a year now and have recently gone hypo again. I am dizzy most of the time right now and am lucky enough to see a doc who understands that even though my numbers are 'in range' that I am still sick. For reference here are my labs:

    10/24/2007
    TSH: 2.25
    FT4: 1.3 (.8-1.8)
    FT3: 269 (230-fourhundredtwenty)

    I do have other hypo symptoms at this time as well: high blood pressure, sleep issues, and acid reflux.

    Do you have any other symptoms that might indicate a dosage adjustment? Will your doc switch you back to the generic to see if that helps? Also, check out the inner ear forum. There is a type of inner ear infection that can cause vertigo, although I believe my inner ear issues relate back to my thyroid issue.

    Annoying as hell, isn't it???

     
    The Following User Says Thank You to Heckofagal For This Useful Post:
    Melinda666 (06-24-2012)
    Old 10-29-2007, 11:59 AM   #5
    dea4
    Senior Veteran
    (female)
     
    Join Date: Feb 2003
    Location: Texas
    Posts: 3,012
    dea4 HB Userdea4 HB Userdea4 HB Userdea4 HB User
    Re: Can Levoxyl make you feel dizzy?

    Quote:
    Originally Posted by Heckofagal View Post
    10/24/2007
    TSH: 2.25
    FT4: 1.3 (.8-1.8)
    FT3: 269 (230-fourhundredtwenty)
    No wonder you are dizzy Heckofagal. The FT4 is just at mid range and the FT3 is just plain on the low side.

    What a royal pain this stuff is.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    weaning off levoxyl, transitioning to nature-throid mustlovecats Thyroid Disorders 1 07-17-2009 09:16 AM
    Called doctor,levoxyl side effect! Halls Thyroid Disorders 4 03-11-2008 02:18 PM
    Please Help -- Levoxyl potency question b&wcats Thyroid Disorders 4 01-12-2008 09:29 AM
    Help with Levoxyl dose! Bridget35 Thyroid Disorders 2 07-04-2007 03:04 PM
    Need to know conversion with armour and Levoxyl.. fusionqueen Thyroid Disorders 10 01-15-2007 07:11 PM
    Levoxyl to Syntroid and some problems MOMOFBOYZ Thyroid Disorders 6 06-06-2006 02:44 PM
    Levoxyl or Amour? Ltraci2 Thyroid Disorders 18 05-13-2005 01:23 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:08 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!